# SDR R61A201610200601

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 31,352 hours, 19,403 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Sign
- Condition: Inoperative
- Location: Call
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE FORWARD FLIGHT ATTENDANT ORANGE RAINBOW LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED FORWARD AREA CALL SIGN IAW AMM AND OPS CHECKED GOOD.
